# SDR DALA2016022201297

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 8 LT BS 1309 AT INTERNAL FUSELAGE STRUCTURE.  CRACKED ON LONGERON 8LT BS 1309 WAS REPAIRED IAW SRM 53-02 PAR 12 AND 51-30-2, 51-30-5, 51-10-3, PAR 14, 21.  (LP2363750)
